Distributions Invariant under a Group of Diffeomorphisms.
Manuscripta mathematica, Tome 12 (1974), pp. 249-270
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1974__12_154240,
author = {Hans-Peter Heinz},
title = {Distributions {Invariant} under a {Group} of {Diffeomorphisms.}},
journal = {Manuscripta mathematica},
pages = {249--270},
year = {1974},
volume = {12},
zbl = {0289.58001},
url = {http://geodesic.mathdoc.fr/item/MM2_1974__12_154240/}
}
Hans-Peter Heinz. Distributions Invariant under a Group of Diffeomorphisms.. Manuscripta mathematica, Tome 12 (1974), pp. 249-270. http://geodesic.mathdoc.fr/item/MM2_1974__12_154240/